# SDR USAA950010

- Difficulty date: January 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 739515B
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

PIT - FLT 816 - RETURNED TO FIELD DUE TO E/M 'GEN OFF'.  ALSO, THE GENERATOR OFF LIGHT ILLUMINATED.  MAINTENANCE REPLACED THE RT IDG.  OPERATIONS AND LEAK CHECKED GOOD.  (W)
